# SDR ASAA2018082745920

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,140 hours, 5,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Overwing Exits
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE OVERWING EXITS WAS KNOCKED OFF THE CEILING.  ACFT GROUNDED.  REPLACED THE CONNECTOR AND REINSTALLED SIGN, OPS CHECKED NORMAL.
